Filtros : "ESPAÇOS FIBRADOS" Limpar

Filtros



Refine with date range

Vocabulário Controlado do SIBiUSP


  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Subjects: ESPAÇOS FIBRADOS, ROBÓTICA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ZAPATA, Cesar Augusto Ipanaque; GONZÁLEZ, Jesús. Sectional category and the fixed point property. Topological Methods in Nonlinear Analysis, Torun, v. 56, n. 2, p. 559-578, 2020. Disponível em: < https://doi.org/10.12775/TMNA.2020.033 > DOI: 10.12775/TMNA.2020.033.
    • APA

      Zapata, C. A. I., & González, J. (2020). Sectional category and the fixed point property. Topological Methods in Nonlinear Analysis, 56( 2), 559-578. doi:10.12775/TMNA.2020.033
    • NLM

      Zapata CAI, González J. Sectional category and the fixed point property [Internet]. Topological Methods in Nonlinear Analysis. 2020 ; 56( 2): 559-578.Available from: https://doi.org/10.12775/TMNA.2020.033
    • Vancouver

      Zapata CAI, González J. Sectional category and the fixed point property [Internet]. Topological Methods in Nonlinear Analysis. 2020 ; 56( 2): 559-578.Available from: https://doi.org/10.12775/TMNA.2020.033
  • Source: Discrete Mathematics, Algorithms and Applications. Unidade: ICMC

    Subjects: ESPAÇOS FIBRADOS, HOMOTOPIA, ROBÓTICA

    PrivadoAcesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      ZAPATA, Cesar Augusto Ipanaque; GONZÁLEZ, Jesús. Multitasking collision-free optimal motion planning algorithms in Euclidean spaces. Discrete Mathematics, Algorithms and Applications, Singapore, v. 12, n. 3, p. 2050040-1-2050040-19, 2020. Disponível em: < https://doi.org/10.1142/S1793830920500408 > DOI: 10.1142/S1793830920500408.
    • APA

      Zapata, C. A. I., & González, J. (2020). Multitasking collision-free optimal motion planning algorithms in Euclidean spaces. Discrete Mathematics, Algorithms and Applications, 12( 3), 2050040-1-2050040-19. doi:10.1142/S1793830920500408
    • NLM

      Zapata CAI, González J. Multitasking collision-free optimal motion planning algorithms in Euclidean spaces [Internet]. Discrete Mathematics, Algorithms and Applications. 2020 ; 12( 3): 2050040-1-2050040-19.Available from: https://doi.org/10.1142/S1793830920500408
    • Vancouver

      Zapata CAI, González J. Multitasking collision-free optimal motion planning algorithms in Euclidean spaces [Internet]. Discrete Mathematics, Algorithms and Applications. 2020 ; 12( 3): 2050040-1-2050040-19.Available from: https://doi.org/10.1142/S1793830920500408
  • Source: Chinese Annals of Mathematics, Series B. Unidade: IME

    Subjects: HOMOTOPIA, ESPAÇOS FIBRADOS, BRAIDS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Daciberg Lima; GUASCHI, John. A survey of the homotopy properties of inclusion of certain types of configuration spaces into the Cartesian product. Chinese Annals of Mathematics, Series B, Heidelberg, v. 38, n. 6, p. 1223-1246, 2017. Disponível em: < https://dx.doi.org/10.1007/s11401-017-1033-5 > DOI: 10.1007/s11401-017-1033-5.
    • APA

      Gonçalves, D. L., & Guaschi, J. (2017). A survey of the homotopy properties of inclusion of certain types of configuration spaces into the Cartesian product. Chinese Annals of Mathematics, Series B, 38( 6), 1223-1246. doi:10.1007/s11401-017-1033-5
    • NLM

      Gonçalves DL, Guaschi J. A survey of the homotopy properties of inclusion of certain types of configuration spaces into the Cartesian product [Internet]. Chinese Annals of Mathematics, Series B. 2017 ; 38( 6): 1223-1246.Available from: https://dx.doi.org/10.1007/s11401-017-1033-5
    • Vancouver

      Gonçalves DL, Guaschi J. A survey of the homotopy properties of inclusion of certain types of configuration spaces into the Cartesian product [Internet]. Chinese Annals of Mathematics, Series B. 2017 ; 38( 6): 1223-1246.Available from: https://dx.doi.org/10.1007/s11401-017-1033-5
  • Source: European Journal of Mathematics. Unidade: IME

    Subjects: COHOMOLOGIA DE GRUPOS, TEORIA DOS GRUPOS, TOPOLOGIA DE DIMENSÃO BAIXA, TOPOLOGIA ALGÉBRICA, ESPAÇOS FIBRADOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Daciberg Lima; MARTINS, Sérgio Tadao. Diagonal approximation and the cohomology ring of the fundamental groups of surfaces. European Journal of Mathematics, Cham, v. 1, n. 1, p. 122-137, 2015. Disponível em: < http://dx.doi.org/10.1007/s40879-014-0031-3 > DOI: 10.1007/s40879-014-0031-3.
    • APA

      Gonçalves, D. L., & Martins, S. T. (2015). Diagonal approximation and the cohomology ring of the fundamental groups of surfaces. European Journal of Mathematics, 1( 1), 122-137. doi:10.1007/s40879-014-0031-3
    • NLM

      Gonçalves DL, Martins ST. Diagonal approximation and the cohomology ring of the fundamental groups of surfaces [Internet]. European Journal of Mathematics. 2015 ; 1( 1): 122-137.Available from: http://dx.doi.org/10.1007/s40879-014-0031-3
    • Vancouver

      Gonçalves DL, Martins ST. Diagonal approximation and the cohomology ring of the fundamental groups of surfaces [Internet]. European Journal of Mathematics. 2015 ; 1( 1): 122-137.Available from: http://dx.doi.org/10.1007/s40879-014-0031-3
  • Unidade: ICMC

    Subjects: SEQUÊNCIAS ESPECTRAIS, COHOMOLOGIA DE FIBRADOS, ESPAÇOS FIBRADOS, TOPOLOGIA ALGÉBRICA

    Acesso à fonteHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MERCADO, Henry José Gullo; MATTOS, Denise de. O anel de cohomologia do espaço de órbitas de Zp -ações livres sobre produtos de esferas. 2011.Universidade de São Paulo, São Carlos, 2011. Disponível em: < http://www.teses.usp.br/teses/disponiveis/55/55135/tde-09062011-114204/ >.
    • APA

      Mercado, H. J. G., & Mattos, D. de. (2011). O anel de cohomologia do espaço de órbitas de Zp -ações livres sobre produtos de esferas. Universidade de São Paulo, São Carlos. Recuperado de http://www.teses.usp.br/teses/disponiveis/55/55135/tde-09062011-114204/
    • NLM

      Mercado HJG, Mattos D de. O anel de cohomologia do espaço de órbitas de Zp -ações livres sobre produtos de esferas [Internet]. 2011 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-09062011-114204/
    • Vancouver

      Mercado HJG, Mattos D de. O anel de cohomologia do espaço de órbitas de Zp -ações livres sobre produtos de esferas [Internet]. 2011 ;Available from: http://www.teses.usp.br/teses/disponiveis/55/55135/tde-09062011-114204/
  • Source: Topological Methods in Nonlinear Analysis. Unidade: ICMC

    Assunto: ESPAÇOS FIBRADOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      MATTOS, Denise de; SANTOS, Edivaldo L. dos. On nonsymmetric theorems for (H,G)-coincidences. Topological Methods in Nonlinear Analysis, Torun, v. 33, n. 1, p. 105-119, 2009. Disponível em: < https://projecteuclid.org/euclid.tmna/1461782242 > DOI: 10.12775/tmna.2009.008.
    • APA

      Mattos, D. de, & Santos, E. L. dos. (2009). On nonsymmetric theorems for (H,G)-coincidences. Topological Methods in Nonlinear Analysis, 33( 1), 105-119. doi:10.12775/tmna.2009.008
    • NLM

      Mattos D de, Santos EL dos. On nonsymmetric theorems for (H,G)-coincidences [Internet]. Topological Methods in Nonlinear Analysis. 2009 ; 33( 1): 105-119.Available from: https://projecteuclid.org/euclid.tmna/1461782242
    • Vancouver

      Mattos D de, Santos EL dos. On nonsymmetric theorems for (H,G)-coincidences [Internet]. Topological Methods in Nonlinear Analysis. 2009 ; 33( 1): 105-119.Available from: https://projecteuclid.org/euclid.tmna/1461782242
  • Source: Homology, Homotopy and Applications. Unidade: IME

    Assunto: ESPAÇOS FIBRADOS

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONÇALVES, Daciberg Lima; WONG, Peter Negai-Sing. Fibrations over aspherical manifolds. Homology, Homotopy and Applications, Somerville, v. 8, n. 1, p. 257-261, 2006. Disponível em: < https://doi.org/10.4310/hha.2006.v8.n1.a9 > DOI: 10.4310/hha.2006.v8.n1.a9.
    • APA

      Gonçalves, D. L., & Wong, P. N. -S. (2006). Fibrations over aspherical manifolds. Homology, Homotopy and Applications, 8( 1), 257-261. doi:10.4310/hha.2006.v8.n1.a9
    • NLM

      Gonçalves DL, Wong PN-S. Fibrations over aspherical manifolds [Internet]. Homology, Homotopy and Applications. 2006 ; 8( 1): 257-261.Available from: https://doi.org/10.4310/hha.2006.v8.n1.a9
    • Vancouver

      Gonçalves DL, Wong PN-S. Fibrations over aspherical manifolds [Internet]. Homology, Homotopy and Applications. 2006 ; 8( 1): 257-261.Available from: https://doi.org/10.4310/hha.2006.v8.n1.a9
  • Source: Osaka Journal of Mathematics. Unidade: IME

    Assunto: ESPAÇOS FIBRADOS

    How to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      DOLD, Albrect; GONÇALVES, Daciberg Lima. Self-coincidence of fibre maps. Osaka Journal of Mathematics, Osaka, v. 42, n. 2, p. 291-307, 2005.
    • APA

      Dold, A., & Gonçalves, D. L. (2005). Self-coincidence of fibre maps. Osaka Journal of Mathematics, 42( 2), 291-307.
    • NLM

      Dold A, Gonçalves DL. Self-coincidence of fibre maps. Osaka Journal of Mathematics. 2005 ; 42( 2): 291-307.
    • Vancouver

      Dold A, Gonçalves DL. Self-coincidence of fibre maps. Osaka Journal of Mathematics. 2005 ; 42( 2): 291-307.
  • Source: Proceedings of the Edinburgh Mathematical Society. Unidade: IME

    Subjects: TOPOLOGIA ALGÉBRICA, ESPAÇOS FIBRADOS, HOMOTOPIA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      CRABB, M C; GONCALVES, Daciberg Lima. On the space of matrices of given rank. Proceedings of the Edinburgh Mathematical Society[S.l.], v. 32, p. 99-105, 1989. Disponível em: < https://doi.org/10.1017/s0013091500006945 > DOI: 10.1017/s0013091500006945.
    • APA

      Crabb, M. C., & Goncalves, D. L. (1989). On the space of matrices of given rank. Proceedings of the Edinburgh Mathematical Society, 32, 99-105. doi:10.1017/s0013091500006945
    • NLM

      Crabb MC, Goncalves DL. On the space of matrices of given rank [Internet]. Proceedings of the Edinburgh Mathematical Society. 1989 ;32 99-105.Available from: https://doi.org/10.1017/s0013091500006945
    • Vancouver

      Crabb MC, Goncalves DL. On the space of matrices of given rank [Internet]. Proceedings of the Edinburgh Mathematical Society. 1989 ;32 99-105.Available from: https://doi.org/10.1017/s0013091500006945
  • Source: Pacific Journal of Mathematics. Unidade: IME

    Subjects: ESPAÇOS FIBRADOS, TEOREMA DO PONTO FIXO, TOPOLOGIA ALGÉBRICA

    Acesso à fonteDOIHow to cite
    A citação é gerada automaticamente e pode não estar totalmente de acordo com as normas
    • ABNT

      GONCALVES, Daciberg Lima. Fixed points of 'S POT.1' fibrations. Pacific Journal of Mathematics[S.l.], v. 129, n. 2 , p. 297-306, 1987. Disponível em: < https://doi.org/10.2140/pjm.1987.129.297 > DOI: 10.2140/pjm.1987.129.297.
    • APA

      Goncalves, D. L. (1987). Fixed points of 'S POT.1' fibrations. Pacific Journal of Mathematics, 129( 2 ), 297-306. doi:10.2140/pjm.1987.129.297
    • NLM

      Goncalves DL. Fixed points of 'S POT.1' fibrations [Internet]. Pacific Journal of Mathematics. 1987 ;129( 2 ): 297-306.Available from: https://doi.org/10.2140/pjm.1987.129.297
    • Vancouver

      Goncalves DL. Fixed points of 'S POT.1' fibrations [Internet]. Pacific Journal of Mathematics. 1987 ;129( 2 ): 297-306.Available from: https://doi.org/10.2140/pjm.1987.129.297

Digital Library of Intellectual Production of Universidade de São Paulo     2012 - 2021